Volume 32, Number 5
Previous Issue Next Issue

Tian Luan, Fuming Ma & Minghui Liu

10.4208/jcm.1403-m4404

J. Comp. Math., 32 (2014), pp. 491-506.

Preview Purchase PDF Citation 0 859 Abstract

Malte Braack & Piotr Boguslaw Mucha

10.4208/jcm.1405-m4347

J. Comp. Math., 32 (2014), pp. 507-521.

Preview Purchase PDF Citation 3 1010 Abstract

Shaohong Du & Xiaoping Xie

10.4208/jcm.1403-FE4

J. Comp. Math., 32 (2014), pp. 522-546.

Preview Purchase PDF Citation 1 856 Abstract

Hongru Xu, Kekun Huang, Shuilian Xie & Zhe Sun

10.4208/jcm.1403-m4256

J. Comp. Math., 32 (2014), pp. 547-559.

Preview Purchase PDF Citation 1 846 Abstract

Houde Han & Chunxiong Zheng

10.4208/jcm.1405-m4293

J. Comp. Math., 32 (2014), pp. 560-578.

Preview Purchase PDF Citation 2 839 Abstract

Tangjie Lv & Tie Zhou

10.4208/jcm.1403-m4433

J. Comp. Math., 32 (2014), pp. 579-600.

Preview Purchase PDF Citation 0 879 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80